Aa
A
A
Close
Avatar universal
Back pain after neck injections
Two weeks ago I had a 2nd set of trigger spot injections into the neck area, due to painful neck. I've been  experiencing severe back pain since these injections, is this common?
Thanks,
MHW28
Cancel
1 Answers
Page 1 of 1
Avatar universal
I don't know about back pain but be careful about the injections.  I also had the injections.  In the process they clipped a nerve and now I have severe pain in my right arm, a burning sensation and numbness in two of my fingers .  They say it could take years to recover.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Back & Neck Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1463449675
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Pain Answerers
547368 tn?1440545385
Blank
Tuckamore
On the Beaches of Paradise, FL
Avatar m tn
Blank
Kalvin
Milwaukee, WI
Avatar f tn
Blank
remar
st. louis, MO
17878338 tn?1465314274
Blank
kevin92155
Chesapeake, VA